# SDR ASOA2013111509401

- Difficulty date: October 18, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,936 hours, 24,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT FLOORLIGHT ON BOTTOM OF THE ENTRY WARDROBE IS BROKEN.  R & R  FLOODLIGHT IAW MM 33-51-19-000-801/400-801.   PERFORMED SUCCESSFUL OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801.
